# SDR UALA2012110906452

- Difficulty date: November 8, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 58,038 hours, 21,751 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION NOSE LANDING GEAR HAD VIBRATION.  NOSE TIRES WORN, REPLACED BOTH NOSE TIRES PER MM.
